# SDR CALA2016102800831

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 58,814 hours, 20,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Part serial: 3326
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE FALLING OUT OF SLIDE PACK WHILE DOOR IS ARMED.  REMOVED AND REPLACED FWD RIGHT SLIDE PACK ASSEMBLY PER AMM 25-66-01-000-802 WITH 1PC 25-66-00-02 OPS CHECKS GOOD OK TO CONTINUE.
